# SDR SIMA200630401

- Difficulty date: October 29, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Printer
- Part number: 4971262
- Part serial: TP44290061
- Condition: Overheated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4378 - ELECTRICAL SMOKE AND HAZE IN COCKPIT.  ELECTRICAL SMOKE HAZE FOUND TO BE OVERHEATED ACARS PRINTER.  REMOVED AND REPLACED ACARS PRINTER, IAW EMB AMM 23-22-03.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
